# SDR C2XA99CL053

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ROC-CLE - FLT 3117 - THE CREW REPORTED A RIGHT MLG GEAR DISAGREEMENT INDICATION LIGH TDURING FLIGHT, THE CREW CYCLED THE GEAR AND THE LIGHT EXTINGUISHED, THE AIRCRAFT CONTINUED ON TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT MLG ACTUATOR ROD END AND PEFORMED OPERATIONAL CHECKS IAW EMB-120 MM 32-32-10.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
